Just wondered if anyone else has sore arms/wrists after (cannula infusion) chemo?
this evening my right one is worse than usual & there’s a lump too.. Weirdly though they only used that side once back in September!
thanks all & hugs to you all x
Hi Teddy24, sorry you are experiencing a sore arm after treatment. I would get this checked out with your chemo or breast care nurse. Sometimes when giving chemo it can leak out of the vein in that area and cause the symptoms you are having. Its also worth letting them know next time you have chemo that you have experienced this. Depending on how many treatments you are to have it might be worth looking at having a portacath or picc line. This will help prevent that and also save the veins. I had an arm portacath fitted and it has been wonderful. It has made chemo and blood tests so easy. Also I have to have pre meds before my targeted treatment and it has been useful for that administration too.
Wishing you all the best.
Hugs from cuffcake x x x x x
EC is classic for causing this. It can cause inflammation in the veins. It might be worth getting it looked at if really sore and asking for a PICC line instead. As that lets chemo go straight in to a big vein, you won’t get that soreness and it will give your peripheral veins a rest and chance to recover xxx
Thanks for that.. yes I will give them a call .. arm been tender but it was the lump that suddenly came up that was strange.. I did have a rash/burn on my hand where the cannula went in (a week or so later) from the first (& only) infusion in this arm… been using my left ever since .. i googled it (I know!!) & people were mentioning blood clots so I think better check it..
they did mention a picc possibly so I may ask again..
hugs back! X